Asymptotic stability for perturbed hamiltonian systems, II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 3, p. 531-549
@article{ASNSP_1996_4_23_3_531_0,
     author = {Leoni, Giovanni},
     title = {Asymptotic stability for perturbed hamiltonian systems, II},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {3},
     year = {1996},
     pages = {531-549},
     zbl = {0886.58097},
     mrnumber = {1440032},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_3_531_0}
}
Leoni, Giovanni. Asymptotic stability for perturbed hamiltonian systems, II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 3, pp. 531-549. http://www.numdam.org/item/ASNSP_1996_4_23_3_531_0/

[1] A. Artestein - E.F. Infante, On the asymptotic stability of oscillators with unbounded damping, Quart. Appl. Math. 34 (1976), 195-199. | MR 466789 | Zbl 0336.34048

[2] R.J. Ballieu - K. Peiffer, Attractivity of the origin for the equation x + f (t, x, x) |x|α + g(x) = 0, J. Math. Anal. Appl. 65 (1978), 321-332. | Zbl 0387.34038

[3] T.A. Burton, On the equation x'' + f(x)h(x')x'+ g(x) = e(t), Ann. Math. Pura Appl. 85 (1970), 227-285. | MR 262595 | Zbl 0194.40203

[4] E.A. Coddington - N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York, 1955. | MR 69338 | Zbl 0064.33002

[5] R.J. Duffin, Stability of systems with nonlinear damping, J. Math. Anal. Appl. 23 (1968), 428-439. | MR 227542 | Zbl 0167.37701

[6] L. Hatvani, Nonlinear oscillation with large damping, Dynamical Systems and Applications 1 (1992), 257-270. | MR 1182648 | Zbl 0763.34042

[7] V. Lakshmikantham - V.M. Matrosov - S. Sivasundaram, Vector Liapunov Functions and Stability Analysis of Nonlinear Systems, Kluwer Academic Pub., 1991. | MR 1206904 | Zbl 0721.34054

[8] G. Leoni, A note on a theorem of Pucci& Serrin, J. Differential Equations 113 (1994), 535-542. | MR 1297669 | Zbl 0814.34034

[9] G. Leoni, Asymptotic stability for perturbed Hamiltonian systems, Arch. Rational Mech. Anal. 128 (1994), 105-125. | MR 1308849 | Zbl 0853.58068

[10] G. Leoni, Existence and asymptotic stability for perturbed Lagrangian and Hamiltonian systems, (1995), Ph.D. thesis, University of Minesota.

[11] G. Leoni - M. Manfredini - P. Pucci, Stability properties for solutions of general Euler-Lagrange systems, Differential Integral Equations 5 (1992), 537-552. | MR 1157486 | Zbl 0758.34036

[12] J.J. Levin - J.A. Nohel, Global asymptotic stability for nonlinear systems of differential equations and applications to reactor dynamics, Arch. Rational Mech. Anal. 5 (1960), 194-211. | MR 119524 | Zbl 0094.06402

[13] L. Perko, Differential Equations and Dynamical Systems, Springer-Verlag, New York, 1992. | Zbl 0717.34001

[14] P. Pucci - J. Serrin, A general variational identity, Indiana Univ. Math. J. 35 (1986), 681-703. | MR 855181 | Zbl 0625.35027

[15] P. Pucci - J. Serrin, Asymptotic stability for non-autonomous damped wave systems, Comm. Pure Appl. Math. 49 (1996), 177-216. | MR 1371927 | Zbl 0865.35089

[16] P. Pucci - J. Serrin, Asymptotic stability for nonlinear parabolic systems, Proc. of Conference on "Energy Methods in Continuum Mechanics", Kluwer Pl., 1995. | MR 1431518 | Zbl 0874.35056

[17] P. Pucci - J. Serrin, On the derivation of Hamiltonian's equations, Arch. Rational Mech. Anal. 125 (1994), 297-310. | MR 1253166 | Zbl 0809.70012

[18] P. Pucci - J. Serrin, Precise damping conditions for global asymptotic stability for nonlinear second order systems, Acta Math. 170 (1993), 275-307. | MR 1226530 | Zbl 0797.34059

[19] P. Pucci - J. Serrin, Precise damping conditions for global asymptotic stability for nonlinear second order systems, II, J. Differential Equations 113 (1994), 505-534. | MR 1297668 | Zbl 0814.34033

[20] P. Pucci - J. Serrin, Remarks on Lyapunov stability, Differential Integral Equations 8 (1995), 1265-1277. | MR 1329840 | Zbl 0844.34055

[21] L. Salvatori, Famiglie ad un parametro di funzioni di Liapunov nello studio della stabilitĂ , Symposia Math. Pubbl. INDAM 6 (1971), 309-330. | MR 279396 | Zbl 0243.34099

[22] R.A. Smith, Asymptotic stability of x'' + a(t)x' + x = 0, Quart. J. Math. Oxford 12 (1961), 123-126. | MR 124582 | Zbl 0103.05604

[23] M. Takegaki - S. Arimoto, A new feedback method for dynamic control of manipulators, J. Dyn. Systems, Meas. Control 103 (1981), 119-125. | Zbl 0473.93012

[24] L.H. Thurston - J.W. Wong, On global asymptotic stability of certain second order differential equations with integrable forcing terms, SIAM J. Appl. Math. 24 (1973), 50-61. | MR 380021 | Zbl 0279.34041

[25] A.J. Der Schaft, Stabilization of Hamiltonian systems, Nonlinear Anal. 10 (1986), 1021-1035. | MR 857737 | Zbl 0613.93049

[26] T. Yoshizawa, Asymptotic behavior of solutions of a system of differential equations, Contributions to Differential Equations 1 (1963), 371-387. | MR 148991 | Zbl 0127.30802